# SDR SWIA201437824

- Difficulty date: May 15, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 33,293 hours, 27,497 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 513-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PRESSURE FLOOR DOUBLER BS 513-559 HAS FOUR AREAS OF CORROSION.  C-CHECK, REMOVED CORROSION IAW REO.
